關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Entire solutions originating from traveling fronts for a two-species competition-diffusion system

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 107/2 數學系 郭忠勝 教授 期刊論文 發佈 Entire solutions originating from traveling fronts for a two-species competition-diffusion system , [107-2] :Entire solutions originating from traveling fronts for a two-species competition-diffusion system期刊論文Entire solutions originating from traveling fronts for a two-species competition-diffusion systemJong-Shenq Guo; Chang-Hong Wuentire solution;traveling front;competition model, super-sub-solutionsNonlinearity 32(9), p.3234- 3268This paper deals with entire solutions (classical solutions defined globally in time and space) of a two-species strong competition model. For this system, it is well known that there exist two-front entire solutions which behave as two traveling fronts moving towards each other from both sides of the x-axis. In this paper, in terms of traveling fronts connecting two different constant states from the coexistence state and the two semi-trivial states, we build entire solutions originating from three and four fronts stuck between appropriate super and subsolutions. Moreover, the non-existence of entire solutions originating from more than seven traveling fronts is
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果